MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC STENT GRAFT

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC STENT GRAFT
Model Number TV-IL1414140-J
Medical Device Problem Codes Calcified (1077); Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Ischemia (1942); Myocardial Infarction (1969); Pain (1994); Stenosis (2263)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records have been received for further evaluation and will be reviewed by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025 with the implant of an alto abdominal stent graft system.Routine follow-up on approximately (b)(6) 2026 conducted a computed tomography that identified the left ovation ix limb was stenosed.The patient was complaining of left hip pain.The physician ballooned the left ovation ix limb, then implanted a (non-endologix) balloon expandable stent to try to help open up the stenosis.After placing the (non-endologix) balloon expandable stent, the physician conducted an intravascular ultrasound to re-evaluate.Reportedly, it was confirmed that the stent graft was still stenosed and would not be able to expand to its full diameter due to the calcium preventing full stent graft patency.Reintervention was completed on (b)(6) 2026 where the physician chose to convert to an aorto-uni iliac (aui) by implanting an abbott (non-endologix) amplatzer vascular plug in the left ovation ix limb to achieve occlusion.The physician then elected to implant a gore (non-endologix) vbx stent in the right ovation ix limb and extended it proximally to establish a better blood flow.After confirming strong blood flow of the right ovation ix limb, the physician performed a femoral-to-femoral bypass to re-establish blood flow to the left leg.The final patient status was reported to be doing fine in recovery.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Medical records and imaging were received.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and medical imaging received by endologix found the left limb stenosis, ischemia (left hip claudication), additional endovascular procedure and conversion to aorto-uni-iliac (aui) complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest there were procedural related harms that were not included in the complaint as reported such as non-st-elevation, myocardial infarction, left groin hematoma, abnormal blood loss and hemodynamic instability.These findings were discovered during an examination of medical records and imaging received post-secondary procedure.The complaint is likely anatomy related.The acute neck-aneurysm angulation and a small aortic bifurcation with limited luminal diameter likely contributed to the left limb stenosis at index.Extrinsic compression, reported as calcium, at index limited full stent expansion, predisposing the limb to residual narrowing and subsequent stenosis despite treatment with non-endologix stents.There was thrombus in the left limb, reported as likely due to decreased flow through the graft.This was not present on preoperative imaging and was determined to be an acute event.The combination of graft narrowing and thrombus necessitated a femoral-to-femoral bypass.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The procedure is outside the indications of use (off-label) due to the use of adjunctive devices (non-endologix balloon-expandable stents) at index not compatible with afx system per the ifu.It is unclear whether this contributed to the reported event.The final patient status was reported as being discharged to home on postoperative day three in stable condition with home health care assist.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant test/lab data ¿ updated.G3: awareness date ¿ updated.H6: investigation type codes ¿ remove code 4118.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24503400
Report Number3008011247-2026-00011
Device Sequence Number10533769
Product Code MIH
UDI-Device Identifier00850007370220
UDI-Public(01)00850007370220(17)280926(10)FS092425-09
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-IL1414140-J
Device Lot NumberFS092425-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LOT# FS032224-39); CUSTOMSEAL KIT POLYMER FILL (LOT# FF052725-01); OVATION IX ILIAC STENT GRAFT (LOT# FS032224-36)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale